RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dektyarev, Israil Munevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:245
Abstract pages:2485
Full texts:1026
References:283

http://www.mathnet.ru/eng/person21989
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197492

Publications in Math-Net.Ru
2002
1. I. M. Dektyarev, “A New Notion of Defect for Holomorphic Curves and Their Sequences”, Funktsional. Anal. i Prilozhen., 36:4 (2002),  35–45  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:4 (2002), 281–289  isi  scopus
2001
2. I. M. Dektyarev, “Analogs of Essential Singularities for Sequences of Polynomial Mappings”, Funktsional. Anal. i Prilozhen., 35:4 (2001),  26–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:4 (2001), 261–264  isi  scopus
2000
3. I. M. Dektyarev, “Equidistribution of Divisors for Sequences of Holomorphic Curves”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  17–25  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:3 (2000), 172–178  isi
1999
4. I. M. Dektyarev, “Equidistribution of the Values Under Polynomial Mappings”, Funktsional. Anal. i Prilozhen., 33:4 (1999),  70–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:4 (1999), 297–299  isi
1989
5. I. M. Dektyarev, “Averaged deficiences of holomorphic curves and divisors with an excessive deficiency value”, Uspekhi Mat. Nauk, 44:1(265) (1989),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:1 (1989), 237–238  isi
1988
6. I. M. Dektyarev, “Capacity and deficient divisors”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  64–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 53–55  isi
1987
7. I. M. Dektyarev, “A remark on the structure of the set of deficient divisors”, Dokl. Akad. Nauk SSSR, 292:4 (1987),  800–803  mathnet  mathscinet  zmath
1986
8. I. M. Degtyarev, “Higher-dimensional value distribution theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 9 (1986),  37–71  mathnet  mathscinet
1983
9. I. M. Dektyarev, “The multidimensional relation of defects without the assumption concerning general position”, Dokl. Akad. Nauk SSSR, 273:2 (1983),  276–279  mathnet  mathscinet  zmath
1981
10. I. M. Dektyarev, “Tests for equivalence of hyperbolic manifolds”, Funktsional. Anal. i Prilozhen., 15:4 (1981),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:4 (1981), 292–293  isi
1979
11. I. M. Dektyarev, “Parabolic mappings of differentiable manifolds”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  67–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 291–292
1974
12. I. M. Dektyarev, “Theory of value distribution for smooth mappings of real manifolds”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  26–33  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 212–218
1972
13. I. M. Dektyarev, “Structure of defective sets in the multidimensional theory of value distribution”, Funktsional. Anal. i Prilozhen., 6:2 (1972),  32–40  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:2 (1972), 112–118
1970
14. I. M. Degtyarev, “The general first fundamental theorem of value distribution theory”, Dokl. Akad. Nauk SSSR, 193:3 (1970),  518–520  mathnet  mathscinet  zmath
15. I. M. Dektyarev, “Problems of value distribution in dimensions higher than unity”, Uspekhi Mat. Nauk, 25:6(156) (1970),  53–84  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:6 (1970), 51–82
1969
16. I. M. Dektyarev, “Distribution of values under a mapping of manifolds”, Mat. Sb. (N.S.), 78(120):1 (1969),  124–128  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:1 (1969), 115–118
1964
17. I. M. Dektyarev, “The closed-graph theorem for ultracomplete spaces”, Dokl. Akad. Nauk SSSR, 157:4 (1964),  771–773  mathnet  mathscinet  zmath
18. I. M. Dektyarev, “On $\varphi$-complete spaces which are metrized over a semifield”, Dokl. Akad. Nauk SSSR, 154:1 (1964),  23–25  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020